# SDR REXA2018060700550

- Difficulty date: June 7, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3198065
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832AT HAS CRACK. REMOVED AND REPLACED CRACKED HINGE ON PANEL 832AT IAW SRM 51-41-02.
